# SDR C2XA09RI157

- Difficulty date: September 7, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 15,711 hours, 8,376 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23075190
- Part serial: EJD312
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2640 - EWR - FLIGHT CREW REPORTED ENGINE 1 TEMPERATURE IN AMBER RANGE DURING CLIMB.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  DURING LANDING, ENGINE 1 EXCEEDANCE CAUTION MESSAGE DISPLAYED.  EWR MX REMOVED AND REPLACED COMPRESSOR BLEED VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
